Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 258, NWS Grand Forks, ND

August 13, 2020Mahnomen County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 13, 2020, 10:13 PM CDT for Mahnomen County, Norman County, Polk County, Minnesota. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2020, 10:13 PM CDT (03:13 UTC)
Expired
Aug 13, 2020, 11:15 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 98 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 10:35 PM CDTTSTM WND GST 481 Nw Fosston, MNPEAK WIND MEASURED AT THE FOSSTON AIRPORT /KFSE/.
Aug 13, 10:39 PM CDTTSTM WND DMG6 E Bejou, MNA FEW TREES SNAPPED IN A FARMSTEAD SHELTER BELT. TIME ESTIMATED BASED ON RADAR.
Aug 13, 10:48 PM CDTHAIL 0.88Bejou, MNINTERMITTENT NICKEL SIZED HAIL FROM 1041 THROUGH 1048 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 6:09 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1650 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

882 
WUUS53 KFGF 140313
SVRFGF
MNC087-107-119-140415-
/O.NEW.KFGF.SV.W.0258.200814T0313Z-200814T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1013 PM CDT Thu Aug 13 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Eastern Norman County in northwestern Minnesota...
  Southeastern Polk County in northwestern Minnesota...
  Western Mahnomen County in northwestern Minnesota...

* Until 1115 PM CDT.

* At 1013 PM CDT, severe thunderstorms were located along a line
  extending from Winger to near Borup, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Winger and Bejou around 1015 PM CDT.
  Twin Valley around 1035 PM CDT.
  Fosston around 1040 PM CDT.
  Flom around 1045 PM CDT.
  Faith and Waukon around 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4761 9570 4715 9602 4715 9657 4758 9617
TIME...MOT...LOC 0313Z 247DEG 19KT 4752 9596 4720 9643 

HAIL...1.00IN
WIND...60MPH
 
$$

DJR
3 follow-up statements
025 
WWUS53 KFGF 140338
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1038 PM CDT Thu Aug 13 2020

MNC087-107-119-140415-
/O.CON.KFGF.SV.W.0258.000000T0000Z-200814T0415Z/
Norman MN-Polk MN-Mahnomen MN-
1038 PM CDT Thu Aug 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN NORMAN...SOUTHEASTERN POLK AND WESTERN MAHNOMEN
COUNTIES...

At 1038 PM CDT, severe thunderstorms were located along a line
extending from near Fosston to near Faith, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fosston around 1040 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4721 9598 4724 9636 4759 9604 4761 9570
TIME...MOT...LOC 0338Z 250DEG 26KT 4757 9579 4726 9613 

HAIL...0.88IN
WIND...60MPH
 
$$

DJR
982 
WWUS53 KFGF 140352
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1052 PM CDT Thu Aug 13 2020

MNC119-140401-
/O.CAN.KFGF.SV.W.0258.000000T0000Z-200814T0415Z/
Polk MN-
1052 PM CDT Thu Aug 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota.

LAT...LON 4732 9591 4729 9631 4750 9612 4750 9578
TIME...MOT...LOC 0351Z 249DEG 16KT 4744 9584 4735 9624 

$$

MNC087-107-140415-
/O.CON.KFGF.SV.W.0258.000000T0000Z-200814T0415Z/
Norman MN-Mahnomen MN-
1052 PM CDT Thu Aug 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN NORMAN AND NORTHWESTERN MAHNOMEN COUNTIES...

At 1051 PM CDT, severe thunderstorms were located along a line
extending from near Bejou to near Gary, moving east at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Ranum around 1115 PM CDT.
  Mahnomen around 1125 PM CDT.
  Bejou around 1135 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4732 9591 4729 9631 4750 9612 4750 9578
TIME...MOT...LOC 0351Z 249DEG 16KT 4744 9584 4735 9624 

HAIL...0.88IN
WIND...60MPH
 
$$

DJR
174 
WWUS53 KFGF 140411
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1111 PM CDT Thu Aug 13 2020

MNC087-107-140421-
/O.EXP.KFGF.SV.W.0258.000000T0000Z-200814T0415Z/
Norman MN-Mahnomen MN-
1111 PM CDT Thu Aug 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NORMAN AND
NORTHWESTERN MAHNOMEN COUNTIES WILL EXPIRE AT 1115 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota.

LAT...LON 4732 9591 4729 9631 4750 9612 4750 9578
TIME...MOT...LOC 0411Z 269DEG 3KT 4743 9584 4734 9624 

$$

DJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:43 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 13, 8:43 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
843 PM CDT Thu Aug 13 2020

.UPDATE...
Issued at 843 PM CDT Thu Aug 13 2020

Severe thunderstorms continue northeast of the F-M area, up toward
the northwest side of the Upper and Lower Red Lakes. These storms
have not been moving too much, so heavy rain may still be an issue
in some areas. Radar estimated storm total precipitation shows
some heavier amounts in eastern Pennington and eastern Norman
counties. Otherwise, the latest SPC discussion mentions the
potential for continued development over the next few hours as the
low level flow picks up.

UPDATE Issued at 632 PM CDT Thu Aug 13 2020

Thunderstorms have been firing from just east of the Fargo-
Moorhead area, northeast toward the Upper and Lower Red Lakes.
This seems to be along the western fringe of the low level jet and
in the warm sector with ample instability and moisture. The SPC
has issued a severe thunderstorm watch that includes most of our
counties along and east of the Red River Valley. With the high
amount of moisture in the area, will have to keep an eye on heavy
rain, or training of storms over the same area.

&&

.SHORT TERM...(This afternoon through Friday night)
Issued at 352 PM CDT Thu Aug 13 2020

Warm front continues to work north, but so far we appear to remain
capped with only elevated showers/weak storms transitioning north
early this afternoon. As the surface trough continues to slide east
and the CAP weakens we should see combination of low level
convergence and at least some synoptic support associated with trough
passage through southern Canada. This should allow thunderstorm
initiation in highly unstable air mass this evening (ML CAPE already
over 4000 J/KG according to SPC RAP mesoanalysis). Effective shear
is shown by SPC Mesoanalysis in the 30-45 kt across northeast ND into
northwest MN, and if concurrent with thunderstorm activity could
help with discrete supercell potential before mergers take place and
activity transitions east. Best signal is still mainly in northwest
MN based on CAMs, but I wouldn't want to rule out severe potential
anywhere this evening along convergence zone (may be more isolated
further into eastern ND).

Stronger synoptic/mesoscale ascent arrives after 03Z as shortwave
moves along the ND/SD border, with very high shear associated with
LLJ and strong mid level speed max. WIth lingering high
moisture/instability there will be a potential for elevated discrete
cells and eventually upscale growth potential into another MCS that
would then transition into eastern ND and northwest MN 4-9AM period.
This period may actually have the best overall potential for severe
convection in eastern ND.

Regarding impacts this evening/overnight tonight: Where supercells
develop environment could support potential for hail to 2 inch,
downburst potential to 75 mph and tornadoes. While activity may
mainly be elevated late tonight considering the high shear/CAPE
environment there is at least a conditional risk for tornadogenesis
and large hail with discrete cells. If more of an upscale trend
occurs then a transition to a widespread wind event may become
favored.

How this potential MCS late tonight/Friday morning holds together
and tracks eastward ahead of the main cold front will likely
determine impacts and timing of any redevelopment during the day
Friday and Friday afternoon. If this moves through quick enough, we
may see a window for destabilization and another round of
supercells/discrete storms ahead of the cold front in our east. If
this complex lingers through the day then the tendency may be
embedded pulse type convection with widespread heavy rain through the
afternoon. Cold front should push east of our CWA based on current
model timing by late Friday afternoon/early Friday evening with
drier/more stable conditions then ending thunderstorm and severe
threat.

.LONG TERM...(Saturday through Thursday)
Issued at 352 PM CDT Thu Aug 13 2020

Saturday... The upper level trough will begin to exit the CWA
overnight Friday and into Saturday. A weak shortwave is expected to
move across the northern part of the CWA during the afternoon on
Saturday and some spotty rain showers in this area cannot be
completely ruled out. Otherwise, temperatures look to stay in the
upper 70s/low 80s with dewpoints in the mid to upper 50s.

Sunday through Thursday... Northwesterly flow will begin to dominate
the upper levels and will usher in a calmer weather pattern to close
the weekend and move into the beginning of the work week. Along with
the upper level ridging, high pressure at the surface will persist
for much of the forecast period. Calmer, cooler, and drier
conditions will accompany this transition with high temperatures in
the mid 70s/low 80s and dewpoints in the 50s for much of the
forecast area. Towards the end of the forecast period the chance for
a slightly more active weather pattern appears to emerge and could
bring with it the chance for rain once again.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 632 PM CDT Thu Aug 13 2020

With limited time due to the recent issuance of a severe
thunderstorm watch, have basically gone with continuity from the
previous set of TAFs. Added some definition for the first few
hours, and will take a closer look beyond the first 6 hours with
the next TAF issuance. As it stands right now, KTVF and KBJI look
to have the best chance for storms this evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Godon
SHORT TERM...DJR
LONG TERM...NCR/DJR
AVIATION...Godon
Hazardous weather outlook, Aug 13, 4:17 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
417 PM CDT Thu Aug 13 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-142130-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
417 PM CDT Thu Aug 13 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Severe thunderstorm development will be possible across  North
Dakota and western Minnesota this evening, with most numerous
severe activity expected over northwestern Minnesota. Storms will
be capable of producing large hail of 2 inches and brief
tornadoes early in their development, eventually becoming a line
of thunderstorms producing wind gusts to 75 mph and heavy rain.
The line of thunderstorms will move further east into Minnesota
later in the evening, but additional severe storms could move into
eastern North Dakota from the west overnight after 4 AM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered severe storms will be possible on Friday. The pattern
will become less active for the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 13, 9:00 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
900 PM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 E BELTRAMI            47.54N 96.49W
08/13/2020  E1.25 INCH       Polk               MN   PUBLIC

            REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 13, 9:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
907 PM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             OKLEE                   47.84N 95.85W
08/13/2020  E1.00 INCH       RED LAKE           MN   PUBLIC

            LOTS OF DIME TO QUARTER SIZED HAIL. REPORTS AND PHOTOS
            POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 13, 9:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
920 PM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             5 ESE THIEF RIVER FALLS 48.09N 96.08W
08/13/2020  E1.00 INCH       Pennington         MN   PUBLIC

            REPORTS OF HAIL FROM DIME TO QUARTER SIZED.

&&

GGUST
Local storm report, Aug 13, 9:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
934 PM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 NE ADA                47.34N 96.45W
08/13/2020  E1.00 INCH       Norman             MN   BROADCAST MEDIA

            REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Local storm report, Aug 13, 9:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND FORKS ND
940 PM CDT THU AUG 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             1 E ADA                 47.30N 96.49W
08/13/2020  E1.00 INCH       Norman             MN   BROADCAST MEDIA

            REPORT AND PHOTO POSTED VIA SOCIAL MEDIA.

&&

GGUST
Special weather statement, Aug 13, 9:54 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
954 PM CDT Thu Aug 13 2020

MNZ009-016-017-140315-
North Beltrami MN-North Clearwater MN-South Beltrami MN-
954 PM CDT Thu Aug 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BELTRAMI AND NORTHEASTERN
CLEARWATER COUNTIES UNTIL 1015 PM CDT...

At 954 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Thorhult to 7 miles west of
Little Rock. Movement was east at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Lower Red Lake around 1000 PM CDT.
  Little Rock and Red Lake around 1010 PM CDT.
  Western Upper Red Lake, Redby and Ponemah around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.

LAT...LON 4825 9471 4786 9474 4780 9535 4814 9540
TIME...MOT...LOC 0254Z 255DEG 35KT 4809 9529 4786 9528

DJR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:15 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Polk, Red Lake60 min
Aug 13, 7:42 PM CDTSevere Thunderstorm WarningFGFPennington33 min
Aug 13, 7:46 PM CDTTornado WarningFGFPennington44 min
Aug 13, 7:53 PM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen, Norman, Polk67 min
Aug 13, 8:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Pennington, Red Lake37 min
Aug 13, 8:14 PM CDTSevere Thunderstorm WarningFGFPolk, Red Lake61 min
Aug 13, 8:24 PM CDTSevere Thunderstorm WarningFGFPolk28 min
Aug 13, 8:36 PM CDTTornado WarningFGFNorman, Polk39 min
Aug 13, 8:59 PM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Pennington, Red Lake61 min
Aug 13, 9:15 PM CDTSevere Thunderstorm WarningFGFMahnomen, Norman, Polk60 min
Aug 13, 9:42 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Polk63 min
Aug 13, 9:54 PM CDTSpecial Weather StatementFGFBeltrami21 min
Aug 13, 10:11 PM CDTFlash Flood WarningFGFPennington, Red Lake9 hr
Aug 13, 10:11 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods64 min
Aug 13, 10:12 PM CDTFlash Flood WarningFGFMahnomen, Norman, Polk9 hr
Aug 13, 10:33 PM CDTSevere Thunderstorm WarningFGFWilkin57 min
Aug 13, 10:42 PM CDTSevere Thunderstorm WarningFGFClearwater, Mahnomen, Polk63 min
Aug 13, 11:10 PM CDTSevere Thunderstorm WarningFGFBeltrami65 min
Aug 13, 11:22 PM CDTSpecial Weather StatementFGFNorman68 min
Aug 13, 11:28 PM CDTSpecial Weather StatementFGFWilkin62 min
Aug 13, 11:33 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen57 min
Aug 13, 11:41 PM CDTSevere Thunderstorm WarningFGFBecker, Otter Tail, Wilkin64 min
Aug 14, 12:15 AM CDTSpecial Weather StatementFGFBeltrami60 min
Aug 14, 12:29 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Grant, Hubbard, Otter Tail, Wadena61 min
Aug 14, 12:41 AM CDTFlash Flood WarningFGFBeltrami, Clearwater8 hr
Aug 14, 12:51 AM CDTAreal Flood AdvisoryFGFClearwater, Mahnomen, Norman, Polk8 hr
Aug 14, 1:01 AM CDTFlash Flood WarningFGFOtter Tail14 hr
Aug 14, 1:08 AM CDTAreal Flood AdvisoryFGFOtter Tail, Wilkin2 hr
Aug 14, 1:23 AM CDTSpecial Weather StatementFGFDouglas67 min
Aug 14, 1:34 AM CDTAreal Flood AdvisoryFGFBeltrami, Hubbard7 hr
Aug 14, 1:46 AM CDTSpecial Weather StatementFGFOtter Tail, Wilkin59 min
Aug 14, 2:03 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin57 min
Aug 14, 2:53 AM CDTSpecial Weather StatementFGFOtter Tail67 min
Aug 14, 3:11 AM CDTFlash Flood WarningFGFOtter Tail, Wilkin12 hr
Aug 14, 3:18 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin31 min
Aug 14, 4:02 AM CDTDense Fog AdvisoryFGFKittson, Marshall, Polk5 hr
Aug 14, 4:04 AM CDTSevere Thunderstorm WarningFGFOtter Tail, Wilkin56 min
Aug 14, 4:15 AM CDTSpecial Weather StatementFGFOtter Tail60 min
Aug 14, 4:23 AM CDTFlash Flood WarningFGFGrant, Otter Tail6 hr
Aug 14, 4:44 AM CDTSpecial Weather StatementFGFWilkin46 min
Aug 14, 4:56 AM CDTFlash Flood WatchFGFBecker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more13 hr
Aug 14, 5:01 AM CDTSpecial Weather StatementFGFWilkin29 min
Aug 14, 5:10 AM CDTFlash Flood WarningFGFOtter Tail6 hr
Aug 14, 5:26 AM CDTSpecial Weather StatementFGFGrant19 min
Aug 14, 5:30 AM CDTSpecial Weather StatementFGFOtter Tail30 min
Aug 14, 5:52 AM CDTAreal Flood AdvisoryFGFClay, Otter Tail, Wilkin6 hr
Aug 14, 5:58 AM CDTSevere Thunderstorm WarningFGFClay62 min
Aug 14, 6:16 AM CDTSpecial Weather StatementFGFOtter Tail, Wadena59 min
Aug 14, 6:40 AM CDTSevere Thunderstorm WarningFGFClay, Norman65 min
Aug 14, 9:15 AM CDTSevere Thunderstorm WarningFGFNorman, Polk, Red Lake18 min
Aug 14, 9:32 AM CDTSpecial Weather StatementFGFPolk43 min
Aug 14, 9:38 AM CDTSevere Thunderstorm WarningFGFClay, Norman, Wilkin52 min
Aug 14, 10:14 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail46 min
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman5 days
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman8 days
Aug 14, 10:35 AM CDTRiver Flood WarningFGFNorman35 hr
Aug 14, 10:55 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen33 min
Aug 14, 11:02 AM CDTAreal Flood WarningFGFOtter Tail4 hr
Aug 14, 11:31 AM CDTSpecial Weather StatementFGFBecker29 min
Aug 14, 11:35 AM CDTAreal Flood AdvisoryFGFBecker, Clay6 hr
Aug 14, 12:31 PM CDTSpecial Weather StatementFGFWadena59 min
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay4 days
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay21 days
Aug 14, 1:29 PM CDTRiver Flood WarningFGFClay5 days
Aug 14, 1:35 PM CDTAreal Flood AdvisoryFGFNorman6 hr
Aug 14, 1:42 PM CDTSpecial Weather StatementFGFWadena33 min
Aug 14, 2:48 PM CDTAreal Flood WarningFGFOtter Tail6 hr
Aug 14, 2:48 PM CDTAreal Flood WarningFGFOtter Tail, Wilkin6 hr
Aug 14, 3:29 PM CDTFlash Flood WarningFGFMahnomen, Norman, Polk5 hr
Aug 14, 3:31 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail44 min
Aug 14, 3:38 PM CDTTornado Warning Tornado observedFGFGrant37 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.